Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 55, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 24, 2014, 5:44 PM CDT for 6 counties in Illinois; Lincoln County, Pike County, Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2014, 5:44 PM CDT (22:44 UTC)
- Expired
- Apr 24, 2014, 6:30 PM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Pike County, IL, Lincoln County, MO, Pike County, MO
The radar
The St Louis radar (KLSX), 99 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 5:55 PM CDT | TSTM WND GST 44 | 2 Ne Pittsfield, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 2:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2131 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
352
WUUS53 KLSX 242244
SVRLSX
ILC001-009-013-061-083-149-MOC113-163-242330-
/O.NEW.KLSX.SV.W.0055.140424T2244Z-140424T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
544 PM CDT THU APR 24 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
BROWN COUNTY IN WEST CENTRAL ILLINOIS...
CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
WESTERN GREENE COUNTY IN SOUTHWEST ILLINOIS...
WEST CENTRAL JERSEY COUNTY IN SOUTHWEST ILLINOIS...
PIKE COUNTY IN WEST CENTRAL ILLINOIS...
EASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
EAST CENTRAL PIKE COUNTY IN NORTHEAST MISSOURI...
* UNTIL 630 PM CDT
* AT 540 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF PAYSON TO PLEASANT HILL TO
WINFIELD...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PITTSFIELD...WHITE HALL...BELLEVIEW...BEVERLY...HARDIN...
GRIGGSVILLE...CLAYTON...BUCKHORN...MOUNT STERLING...CARROLLTON...
ROODHOUSE...FOLEY...NEBO...KINGSTON...MOZIER...INDEPENDENCE...
BAYLIS...HAMBURG...BATCHTOWN AND NEW SALEM.
THIS WARNING INCLUDES SILOAM SPRINGS STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 72 FROM EXIT 20 TO EXIT 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3983 9056 3972 9064 3954 9057 3953 9058
3952 9035 3922 9031 3889 9085 3940 9091
3989 9124 4010 9081
TIME...MOT...LOC 2244Z 236DEG 42KT 3987 9108 3946 9080
3904 9075
HAIL...<.75IN
WIND...60MPH
$$
KANOFSKY4 follow-up statements
453
WWUS53 KLSX 242254
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
554 PM CDT THU APR 24 2014
MOC163-242304-
/O.CAN.KLSX.SV.W.0055.000000T0000Z-140424T2330Z/
PIKE MO-
554 PM CDT THU APR 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PIKE COUNTY IN
NORTHEAST MISSOURI IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3983 9056 3972 9064 3953 9058 3952 9035
3922 9031 3898 9070 3922 9074 3924 9072
3926 9075 3953 9079 3996 9111 4010 9081
TIME...MOT...LOC 2254Z 236DEG 42KT 3993 9095 3952 9067
3910 9063
$$
ILC001-009-013-061-083-149-MOC113-242330-
/O.CON.KLSX.SV.W.0055.000000T0000Z-140424T2330Z/
JERSEY IL-PIKE IL-ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-LINCOLN MO-
554 PM CDT THU APR 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
GREENE...CALHOUN AND WEST CENTRAL JERSEY COUNTIES IN SOUTHWEST
ILLINOIS...AND BROWN...SOUTHEASTERN ADAMS AND EASTERN PIKE COUNTIES
IN WEST CENTRAL ILLINOIS...AND NORTHEASTERN LINCOLN COUNTY IN EAST
CENTRAL MISSOURI UNTIL 630 PM CDT...
AT 553 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF BUCKHORN TO 9 MILES SOUTHEAST OF
PITTSFIELD TO HARDIN...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITE HALL...HARDIN...GRIGGSVILLE...BUCKHORN...MOUNT STERLING...
CARROLLTON...ROODHOUSE...KELLERVILLE...MICHAEL...BEECREEK...
KAMPSVILLE...NUTWOOD...MILTON...PEARL...DETROIT...BEDFORD...PERRY...
FIELDON...MONTEZUMA AND ELDRED.
THIS WARNING INCLUDES SILOAM SPRINGS STATE PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 72 FROM EXIT 31 TO EXIT 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3983 9056 3972 9064 3953 9058 3952 9035
3922 9031 3898 9070 3922 9074 3924 9072
3926 9075 3953 9079 3996 9111 4010 9081
TIME...MOT...LOC 2254Z 236DEG 42KT 3993 9095 3952 9067
3910 9063
HAIL...<.75IN
WIND...60MPH
$$
KANOFSKY705
WWUS53 KLSX 242304
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CDT THU APR 24 2014
ILC001-009-013-MOC113-242314-
/O.CAN.KLSX.SV.W.0055.000000T0000Z-140424T2330Z/
ADAMS IL-BROWN IL-CALHOUN IL-LINCOLN MO-
604 PM CDT THU APR 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN...
CALHOUN...BROWN AND SOUTHEASTERN ADAMS COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 3983 9056 3972 9064 3953 9058 3952 9035
3922 9031 3905 9058 3929 9060 3938 9063
3939 9062 3940 9063 3956 9069 3974 9086
3984 9066 3984 9057
TIME...MOT...LOC 2304Z 236DEG 42KT 3999 9082 3958 9054
3916 9051
$$
ILC061-083-149-242330-
/O.CON.KLSX.SV.W.0055.000000T0000Z-140424T2330Z/
JERSEY IL-PIKE IL-GREENE IL-
604 PM CDT THU APR 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN GREENE
AND WEST CENTRAL JERSEY COUNTIES IN SOUTHWEST ILLINOIS...AND EASTERN
PIKE COUNTY IN WEST CENTRAL ILLINOIS UNTIL 630 PM CDT...
AT 602 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BUCKHORN TO 7 MILES WEST OF ALSEY TO 5 MILES EAST OF
HARDIN...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITE HALL...CARROLLTON...ROODHOUSE...WOODY...WALKERSVILLE...
CHAMBERSBURG...PATTERSON...BELLTOWN...BERDAN AND BARROW.
THIS WARNING ALSO INCLUDES...
INTERSTATE 72 NEAR EXIT 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3983 9056 3972 9064 3953 9058 3952 9035
3922 9031 3905 9058 3929 9060 3938 9063
3939 9062 3940 9063 3956 9069 3974 9086
3984 9066 3984 9057
TIME...MOT...LOC 2304Z 236DEG 42KT 3999 9082 3958 9054
3916 9051
HAIL...<.75IN
WIND...60MPH
$$
KANOFSKY880
WWUS53 KLSX 242310
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
610 PM CDT THU APR 24 2014
ILC149-242320-
/O.CAN.KLSX.SV.W.0055.000000T0000Z-140424T2330Z/
PIKE IL-
610 PM CDT THU APR 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PIKE COUNTY IN WEST
CENTRAL ILLINOIS IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 3952 9035 3922 9031 3911 9053 3937 9056
3948 9060 3952 9058 3953 9051
TIME...MOT...LOC 2310Z 253DEG 39KT 3991 9072 3950 9044
3908 9041
$$
ILC061-083-242330-
/O.CON.KLSX.SV.W.0055.000000T0000Z-140424T2330Z/
JERSEY IL-GREENE IL-
610 PM CDT THU APR 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN GREENE
AND NORTHWESTERN JERSEY COUNTIES UNTIL 630 PM CDT...
AT 606 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BUCKHORN TO 6 MILES SOUTHWEST OF ALSEY TO 7 MILES
NORTH OF GRAFTON...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITE HALL...CARROLLTON...ROODHOUSE...BELLTOWN...BERDAN AND BARROW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3952 9035 3922 9031 3911 9053 3937 9056
3948 9060 3952 9058 3953 9051
TIME...MOT...LOC 2310Z 253DEG 39KT 3991 9072 3950 9044
3908 9041
HAIL...<.75IN
WIND...60MPH
$$
KANOFSKY105
WWUS53 KLSX 242315
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
615 PM CDT THU APR 24 2014
ILC061-083-242326-
/O.CAN.KLSX.SV.W.0055.000000T0000Z-140424T2330Z/
JERSEY IL-GREENE IL-
615 PM CDT THU APR 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GREENE AND
NORTHWESTERN JERSEY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3952 9035 3922 9031 3911 9053 3937 9056
3948 9060 3952 9058 3953 9051
TIME...MOT...LOC 2316Z 253DEG 39KT 3993 9063 3952 9036
3910 9033
$$
KANOFSKYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:48 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 24, 3:48 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 348 PM CDT Thu Apr 24 2014 .SHORT TERM: (Through Late Tonight) Issued at 234 PM CDT Thu Apr 24 2014 (Tonight) Main focus through tonight will be cold front and associated risk for showers and thunderstorms. Degree of instability is still a concern and a source of uncertainty. Dewpoints have really struggled to climb so far today due to persistent southeasterly surface flow. Winds are expected to veer to the south/southwest as a subtle warm front lifts north to near the I-70 corridor by 0000 UTC this evening. This should allow sfc dewpoints to at least climb into the 50s across the southern half of the area. That being said...instability is likely to be on the marginal side for severe thunderstorms...on the order of several hundred J/kg. Wind shear will be supportive however of organized convection over the southern CWA with 40+ knots of 0-6 km shear just downstream of approaching shortwave trough. Regardless of the severity of storms tonight...believe widespread showers and thunderstorms will affect the entire CWA due to very strong forcing for ascent aloft via DCPVA ahead of vort max and jet coupling. This strong upper-level support may help overcome the lack of instability and may lead to more strong/severe storms with damaging straight-line winds being the primary threat. Frontal timing and associated ending to precipitation is even more delayed than this time yesterday...with frontal timing just after 0000 UTC likely along the Mississippi River including the St. Louis metropolitan area and around 0400 UTC for KSLO/K3LF. Skies will quickly clear overnight tonight with northwesterly winds gradually lightening up a bit. Look for lows in the 40s to near 50 degrees across the area and went with a consensus of guidance for mins tonight. Gosselin .LONG TERM: (Friday through Next Thursday) Issued at 240 PM CDT Thu Apr 24 2014 With sfc ridge building into the region on Fri, have continued warm trend aoa MOS thru Sat. Mdls remain in relatively good agreement regarding the system approaching the area on Sun into Mon. A lot can change by Sun and will not focus much on details, but Sun and/or Mon will have a potential for svr wx. Timing differs among mdl guidance, but GFS suggests main threat will be Sun, while the ECMWF suggests the threat continuing into Mon. For Tues and beyond, large upper low will remain anchored over the region thru much of the week. Will need to keep an eye on temps during this time as going forecast may be too cold. While this period shud be cooler, expect cloud to become bkn during the morning and into afternoon allowing low topped convection to occur. For now, will trend near a guidance compromise. Tilly && .AVIATION: (For the 18z TAFs through 18z Friday Afternoon) Issued at 1216 PM CDT Thu Apr 24 2014 Round of pre-frontal precpitation beginning to affect KCOU and should also affect KUIN with shra/embedded thunder possible. Ceilings/visibilities may dip down into MVFR category early this afternoon. Frontal timing a bit slower than earlier forecast...around 2100 UTC at KCOU...2300 UTC at KUIN...and 0000-0200 UTC at metro TAF sites. More instability as you head south...but round of thunderstorms expected at terminals with brief periods of IFR visbys in heavy rain possible. Showers are expected to linger behind front for a few hours. Winds will shift to the northwest behind front with brief gusts along/just behind front from 25-30 knots. Skies will quickly clear out overnight tonight with winds backing to the west/southwest Friday. Specifics for KSTL: Round of pre-frontal is expected to weaken as it heads east toward terminal so uncertain whether or not some light rain showers will affect the site. Frontal timing a bit slower than earlier forecast...around 0100 UTC. More instability as you head south...but round of thunderstorms expected at terminal with brief periods of IFR visbys in heavy rain possible. Showers are expected to linger behind front for a few hours. Winds will shift to the northwest behind front with brief gusts along/just behind front from 25-30 knots. Skies will quickly clear out overnight tonight with winds backing to the west/southwest Friday afternoon. Gosselin && .PRELIMINARY POINT TEMPS/POPS: Saint Louis 51 78 56 83 / 100 0 5 10 Quincy 46 76 52 78 / 100 0 10 10 Columbia 45 78 53 81 / 80 0 10 30 Jefferson City 47 79 53 82 / 90 0 10 30 Salem 50 76 52 80 / 80 0 5 5 Farmington 49 77 53 81 / 90 0 5 10 && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 24, 3:50 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 350 PM CDT THU APR 24 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-251200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 350 PM CDT THU APR 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING. SOME OF THE STORMS COULD BE STRONG TO SEVERE...PRIMARILY ALONG AND SOUTH OF THE I-70 CORRIDOR IN MISSOURI AND ALONG AND SOUTH OF I- 64 IN ILLINOIS. THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING WIND IN EXCESS OF 60 MPH. LARGE HAIL IN EXCESS OF 1 INCH WILL ALSO BE POSSIBLE... ALTHOUGH LESS OF A THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY ACROSS PARTS OF CENTRAL MISSOURI. THE CHANCE FOR THUNDERSTORMS CONTINUES SATURDAY NIGHT ACROSS MUCH OF THE AREA AND THUNDERSTORMS ARE LIKELY ACROSS THE REGION SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Apr 24, 5:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
521 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG OWENSVILLE 38.35N 91.50W
04/24/2014 GASCONADE MO LAW ENFORCEMENT
TREE DOWN.
&&
MILLERSpecial weather statement, Apr 24, 5:24 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 524 PM CDT THU APR 24 2014 MOZ061-062-072-073-242315- CRAWFORD MO-FRANKLIN MO-ST. CHARLES MO-WASHINGTON MO- 524 PM CDT THU APR 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHINGTON...SOUTHWESTERN ST. CHARLES...FRANKLIN AND CRAWFORD COUNTIES UNTIL 615 PM CDT... AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW HAVEN TO 6 MILES NORTHWEST OF SULLIVAN TO 11 MILES NORTH OF SALEM...AND MOVING NORTHEAST AT 50 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... STEELVILLE... BOURBON... SULLIVAN... WASHINGTON... UNION... ST. CLAIR... VILLA RIDGE... ANTHONIES MILL... GRAY SUMMIT... BEAUFORT... THIS STORM WILL ALSO IMPACT DILLARD MILL HISTORIC SITE...MERAMEC STATE PARK...ONONDAGA CAVE STATE PARK AND ROBERTSVILLE STATE PARK. THIS STORM WILL ALSO IMPACT... INTERSTATE 44 FROM EXIT 208 TO EXIT 253. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. KANOFSKY
Local storm report, Apr 24, 5:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
530 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG BOWLING GREEN 39.34N 91.20W
04/24/2014 PIKE MO LAW ENFORCEMENT
TREES FALLEN DOWN ONTU POWER LINES. POWER OUTAGES.
&&
MILLERLocal storm report, Apr 24, 5:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
535 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND DMG TROY 38.98N 90.98W
04/24/2014 LINCOLN MO AMATEUR RADIO
GARAGE ROOF BLOWN COMPLETELY OFF.
&&
MILLERLocal storm report, Apr 24, 5:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND GST WENTZVILLE 38.81N 90.86W
04/24/2014 E55 MPH ST. CHARLES MO TRAINED SPOTTER
&&
MILLERLocal storm report, Apr 24, 5:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
542 PM CDT THU APR 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TSTM WND GST 1 SSW DUTZOW 38.59N 91.00W
04/24/2014 M45 MPH WARREN MO AWOS
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 5:18 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Pike | 42 min |
| Apr 24, 4:06 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Gasconade, Montgomery and 1 more | 39 min |
| Apr 24, 4:40 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Franklin, Gasconade, Lincoln, Montgomery, Pike and 1 more | 50 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.